# SDR AALA20150619011

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 75,881 hours, 40,065 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5936832509
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GND SPOILER CASTING CRACKED, FORWARD INBD.  R & R CASTING IAW AARD 51-00-05-1 & DWG SRO9570010.
